# SDR MASA2011050902655

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 18,521 hours, 14,533 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Grounding Strap
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR GROUND WIRE BROKEN.  R2 THE BONDING STRAP.
